# SDR N6WA2021122901

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 38,840 hours, 27,236 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 10143
- Condition: Warning Message
- Location: Aft Lav
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING. R/R AFT LAV SMOKE DETECTOR. FOUND CONNECTOR A232P1 WAS LOOSE.
